Cross Reference Down

De Marchi, S and Hamilton, JT (2006). Assessing the accuracy of self-reported data: An evaluation of the toxics release inventory. Journal of Risk and Uncertainty 32(1), 57-76.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2000). Digital Analysis Using Benford's Law: Tests Statistics for Auditors. Global Audit Publications, Vancouver, Canada. View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1985). The First Digit Phenomenon Again. Proceedings of the American Philosophical Society 129(2), 211-219. ISSN/ISBN:0003-049X. View Complete Reference Online information Works that this work references Works that reference this work
Scott, PD and Fasli, M (2001). Benfordís law: an empirical investigation and a novel explanation. CSM Technical Report 349, Department of Computer Science, University of Essex, UK. View Complete Reference Online information Works that this work references Works that reference this work
Varian, HR (1972). Benfordís law. The American Statistician 26(3), 65-66. View Complete Reference Online information Works that this work references Works that reference this work